# SDR SWAA2018011819179

- Difficulty date: November 15, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK R1 WINDOW FRAME FOUND TO BE CRACKED THROUGH AT UPPER OUTBOARD CORNER.   REPAIRED THE WINDOW FRAME IAW ACO.
